American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60B10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Elizabeth Meckes. Linear functions on the classical matrix groups. Trans. Amer. Math. Soc. 360 (2008) 5355-5366. MR 2415077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Richard B. Darst and Zorabi Honargohar. Weak-star convergence in the dual of the continuous functions on the $n$-cube, $1\leq n\leq \infty $ . Trans. Amer. Math. Soc. 275 (1983) 357-372. MR 678356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] L. Š. Grinblat. Convergence of random processes without discontinuities of the second kind and limit theorems for sums of independent random variables . Trans. Amer. Math. Soc. 234 (1977) 361-379. MR 0494376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] L. Š. Grinblat. Compactifications of spaces of functions and integration of functionals . Trans. Amer. Math. Soc. 217 (1976) 195-223. MR 0407227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Kuelbs. Fourier analysis on linear metric spaces . Trans. Amer. Math. Soc. 181 (1973) 293-311. MR 0331455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Luis G. Gorostiza. An invariance principle for a class of $d$-dimensional polygonal random functions . Trans. Amer. Math. Soc. 177 (1973) 413-445. MR 0336774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1